COVID-19 Update - This is to inform you that the Government of India has announced a complete lockdown in India 22nd March 2020 to 3rd May 2020. As a result, our offices will now be closed till 3rd May 2020 and all our employees will be working from home. Office telephones will not be answered, and therefore you are requested to direct all your queries related to manuscript submission, review process, publication etc. at below mentioned details. editor@innovativepublication.com, rakesh.its@gmail.com, Mob. 8826373757, 8826859373, 9910947804

Article Access statistics

Viewed: 284

Emailed: 0

PDF Downloaded: 107

Telangana Journal of Psychiatry


Olanzapine-induced skin rash: A case report


Full Text PDF Share on Facebook Share on Twitter


Case Report

Author Details : Mansi Shah, Sagar Karia, Heena Merchant, Nilesh Shah, Avinash De Sousa*

Volume : 5, Issue : 1, Year : 2019

Article Page : 66-67


Suggest article by email

Abstract

Skin rashes have been reported after the start of various antipsychotic drugs in the scientific literature. It is important that psychiatrists be aware of antipsychotic-induced skin reactions in patients on antipsychotic medication which can be an uncommon yet possible occurrence. Patients with psychiatric problems may be prone to skin reactions and may not report the same as they may not be aware of the same. We herewith report a case of skin reaction with Olanzapine in a patient with schizophrenia.

Keywords: Schizophrenia, Skin rash, Skin reaction, Antipsychotics, Olanzapine.

Doi : 10.18231/j.tjp.2019.013

How to cite : Shah M, Karia S, Merchant H, Shah N, Sousa A D, Olanzapine-induced skin rash: A case report. Telangana J Psychiatry 2019;5(1):66-67

Copyright © 2019 by author(s) and Telangana J Psychiatry. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (CC BY 4.0) (creativecommons.org)